# SDR YENA2019100950561

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 21,800 hours, 6,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: L4 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L4 DOOR AFT CORNER FITTING CORRODED DAMAGE FOUND DURING REMOVAL OF L4 DOOR GIRT BAR FITTING PLATES AT FR 66-68; L4 DOOR NEW AFT CORNER FITTING INSTALLED IAW A321 SRM 51-42-11 REV 129. REF. LHT NR 005000917786-0020. CLASSIFIED AS A MAJOR REPAIR.
